Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 43, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2023, 3:51 PM EDT for Oswego County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2023, 3:51 PM EDT (19:51 UTC)
- Expired
- Jul 24, 2023, 4:34 PM EDT
- In force
- 43 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 59 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 1:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
485
WUUS51 KBUF 241951
SVRBUF
NYC075-242045-
/O.NEW.KBUF.SV.W.0043.230724T1951Z-230724T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
351 PM EDT Mon Jul 24 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Central Oswego County in central New York...
* Until 445 PM EDT.
* At 350 PM EDT, a severe thunderstorm was located 7 miles east of
Battle Island State Park, or 8 miles northeast of Fulton, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oswego, Sandy Island Beach State Park, Pulaski, Central Square,
Selkirk Shores State Park, Nine Mile Point, Mexico Point State
Park, Hastings, Scriba, and Volney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4325 7617 4325 7618 4327 7620 4327 7621
4324 7621 4322 7619 4320 7622 4347 7651
4357 7638 4356 7631 4357 7628 4358 7626
4366 7626 4369 7622 4356 7599
TIME...MOT...LOC 1950Z 222DEG 12KT 4339 7628
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mitchell1 follow-up statement
636
WWUS51 KBUF 242034
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
434 PM EDT Mon Jul 24 2023
NYC075-242043-
/O.CAN.KBUF.SV.W.0043.000000T0000Z-230724T2045Z/
Oswego NY-
434 PM EDT Mon Jul 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSWEGO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4325 7617 4325 7618 4327 7620 4327 7621
4324 7621 4322 7619 4320 7622 4347 7651
4357 7638 4356 7631 4357 7628 4358 7626
4366 7626 4369 7622 4356 7599
TIME...MOT...LOC 2030Z 222DEG 12KT 4350 7615
$$
MitchellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:10 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 24, 3:10 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 310 PM EDT Mon Jul 24 2023 .SYNOPSIS... An unstable airmass will be a perfect breeding ground for showers and thunderstorms inland from the lakes this afternoon...then fair weather will return to the whole area tonight. Some of the storms will be strong to severe east of Rochester. While most areas will be rain free on Tuesday...more showers and storms can be expected away from the lakes during the afternoon. It will become very warm and uncomfortably humid for much of the remainder of the work week. && .NEAR TERM /THROUGH TUESDAY NIGHT/... While one upper level disturbance will move away from our region this afternoon...another one over the IAG Peninsula will move through. The lift generated from this feature will act upon a very unstable airmass to generate a fair amount of convection over the Finger Lakes and Eastern Lake Ontario region into early this evening. While there is not a lot of shear to work with...lake breeze boundaries could add enough shear for storms to become strong to severe. This will especially be the case over the Eastern Lake Ontario where a severe thunderstorm watch will be in effect until 8 PM. The highest severe weather threat will come from damaging straight line winds...followed by locally heavy rain and large hail. Although there will continue to be a general trough aloft, weak surface high pressure and the loss of diurnal heating will result in convection tapering off this evening. This will leave mainly dry weather and mostly clear skies overnight. Patchy fog will be possible in the Southern Tier river valleys. On Tuesday...the base of the current longwave trough will pass over and east of our forecast area. When coupled with increased Td's... this should be more than enough to allow for more diurnally driven convection away from the lakes...and particularly over the Finger Lakes region interior parts of the Srn Tier. While there will be plenty of instability to work with on Tuesday...a weak wind field through H7 will offer very little shear. While not outlined for excessive rains by WPC...short MBE vectors will offer a higher risk for slow moving downpours with convection that develops. The base of a longwave trough will quickly exit across New England Tuesday night. The ensuing hgt rises and introduction of drier air in the mid levels will allow for fair weather to return to the region. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... Will be mainly dry through Wednesday evening. Increased highs as H85 temps rise to +17c supporting highs near 90 away from lake cooling on Wednesday afternoon. Heat index values will reach the lower to middle 90s, warmest Finger Lakes. Lead shortwave arrives on Wednesday evening. Rounds of showers and thunderstorms will then roll across the region later Wednesday night downstream of higher CAPE but supported by stronger low-mid level jet. Stronger storms are possible even overnight given the stronger wind fields tied into the rounds of thunderstorms. Thursday now looks more uncertain in terms of how hot it will get. The main reason is potential for rounds of thunderstorms during the first part of the day and again later in the afternoon. That convection along with H85 temps now down to 17-18c seem to signal a day that will be very warm and humid. Will take much less signal of convection to support heat advisories this day it now appears. This idea, which is only a recent development, is now supported by majority of the models in one degree or another and also NBM guidance which includes forecast ensemble systems. Working into later Thursday night and Friday, there are differences in degree of ridging prevailing aloft on Friday. ECMWF is indicating ridging with 19-20c at H85 which would result in Friday being the hot day now. GFS and Canadian show better signal for more convection but this is mainly late and would still allow for conditions to at least come close to needing head advisories. Main point is to stay tuned for Thursday and Friday as models are certainly not consistent with their ideas at this point and thus the forecast could continue to change. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Weather looks to remain generally unsettled into next weekend as a series of ill-timed fast-moving weak shortwaves traverse the area, with temperatures falling closer to seasonal norms (highs in the upper 70s to lower 80s). This will likely mean bouts of showers and possibly storms depending on timing, with periods of dry time built in. Neither day should be a washout and the way it looks at this time, Sunday could end up the drier day as high pressure tries to build in from scntrl Canada. Confidence with timing remains fairly low for this timeframe though. However, there is higher confidence that the mid and upper level pattern will once again become more amplified toward the tail end or beyond the end of the forecast period with eastern CONUS/Canadian longwave trough becoming re- established. Stay tuned. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... While VFR conditions will be in place for the bulk of this afternoon... lake breeze boundaries will come with an increasingly unstable environment to support scattered showers and thunderstorms...mainly along and inland from the lake breeze boundaries. The best coverage of thunderstorms will be from the Finger Lakes into Central NY and the Tug Hill region where the best forcing from the mid level trough will be found around the time of peak heating. Tonight, any thunderstorms will taper off leaving widespread VFR flight conditions this evening. River valley fog is possible late tonight across the Western Southern Tier which may impact KJHW. VFR conditions will prevail on Tuesday...although there will once again be the risk for diurnally driven convection with localized MVFR conditions inland from the lakes. Outlook... Wednesday and Thursday...VFR. Friday...VFR but with an increasing chance of showers and thunderstorms. Saturday...VFR to MVFR conditions with scattered showers and thunderstorms. && .MARINE... Winds and waves are expected to remain well below Small Craft Advisory criteria through at least the middle of the week with a weak pressure gradient in place. There will be a chance of a few spotty showers and thunderstorms each day, and any thunderstorm may produce locally higher winds and waves. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JLA LONG TERM...EAJ/JLA/JM AVIATION...RSH MARINE...Apffel/Hitchcock
Hazardous weather outlook, Jul 24, 4:24 AM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 424 AM EDT Mon Jul 24 2023 NYZ001-002-010-011-250900- Niagara-Orleans-Northern Erie-Genesee- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Apparent temperatures may reach the mid 90s during the daytime on Thursday and Friday. This would require heat advisories in a later forecast package. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>008-013-014-250900- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Thunderstorms may produce gusty, and possibly damaging winds today. The greatest risk for thunderstorms will be between noon and 6 p.m. today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Apparent temperatures may reach the mid and upper 90s during the daytime on Thursday and Friday. This would require heat advisories in a later forecast package. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-250900- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Jul 24, 11:34 AM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1134 AM EDT Mon Jul 24 2023
NYZ001-241615-
Niagara NY-
1134 AM EDT Mon Jul 24 2023
...STRONG THUNDERSTORMS WILL IMPACT NIAGARA COUNTY THROUGH 1215 PM
EDT...
At 1133 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Niagara Falls, Sanborn, and North Tonawanda,
moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockport, Newfane, Middleport, Sanborn, Wilson, Barker, Cambria
Center, Olcott, Pendleton Center, Ransomville, Gasport, Model City,
Appleton, and Rapids.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4329 7905 4341 7853 4341 7845 4337 7845
4337 7846 4312 7846 4306 7899
TIME...MOT...LOC 1533Z 256DEG 10KT 4313 7891
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Jul 24, 12:15 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1215 PM EDT Mon Jul 24 2023
NYZ001-002-241700-
Orleans NY-Niagara NY-
1215 PM EDT Mon Jul 24 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NIAGARA AND ORLEANS
COUNTIES THROUGH 100 PM EDT...
At 1214 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Lockport, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockport, Medina, Albion, Newfane, Middleport, Waterport, Lakeside
Beach State Park, Point Breeze, Ridgeway, Shelby, Gaines,
Lyndonville, Barker, Gasport, Barre Center, Knowlesville, and
Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4342 7837 4342 7820 4313 7812 4313 7842
4312 7847 4312 7869 4329 7874
TIME...MOT...LOC 1614Z 248DEG 18KT 4322 7864
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Jul 24, 1:21 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
121 PM EDT Mon Jul 24 2023
NYZ003-241800-
Monroe NY-
121 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MONROE COUNTY THROUGH
200 PM EDT...
At 121 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chili, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph, torrential rainfall, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Webster, Brighton, Gates-North
Gates, Spencerport, Charlotte, Strong Memorial Hospital, North Chili,
Rochester International Airport, Rochester General Hospital, and
Braddock Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4311 7785 4335 7768 4328 7754 4331 7742
4328 7735 4327 7738 4320 7738 4304 7769
TIME...MOT...LOC 1721Z 220DEG 16KT 4312 7770
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Jul 24, 1:59 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
159 PM EDT Mon Jul 24 2023
NYZ003-241830-
Monroe NY-
159 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MONROE COUNTY THROUGH
230 PM EDT...
At 159 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gates-North Gates, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Brighton, Gates-North Gates,
Spencerport, Charlotte, Strong Memorial Hospital, North Chili,
Rochester International Airport, Rochester General Hospital, and
Braddock Bay.
This includes the following highways...
Interstate 390 near exit 12.
Interstate 90 near exit 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4314 7785 4335 7769 4328 7754 4331 7741
4329 7737 4303 7766
TIME...MOT...LOC 1759Z 217DEG 19KT 4315 7770
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MitchellLocal storm report, Jul 24, 3:21 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
321 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM Tstm Wnd Dmg Newark 43.04N 77.09W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down.
0300 PM Tstm Wnd Dmg Lyons 43.06N 76.99W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down.
&&Special weather statement, Jul 24, 3:34 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
334 PM EDT Mon Jul 24 2023
NYZ012-020-021-085-242015-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
334 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WYOMING...
NORTHEASTERN CATTARAUGUS...SOUTHEASTERN ERIE AND NORTHWESTERN
ALLEGANY COUNTIES THROUGH 415 PM EDT...
At 333 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ashford Hollow, or 17 miles north of Salamanca, moving northeast at
30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springville, Arcade, East Concord, Ashford Hollow, Chaffee, Concord,
Yorkshire, Holland, Sardinia, Eagle, Delevan, East Otto, Lime
Lake-Machias, Farmersville Station, Java Center, West Valley, and
Sandusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4231 7879 4252 7892 4269 7836 4245 7817
TIME...MOT...LOC 1933Z 244DEG 28KT 4241 7877
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:09 AM EDT | Special Weather Statement | BUF | Erie | 51 min |
| Jul 24, 3:20 AM EDT | Special Marine Warning | BUF | 85 min | |
| Jul 24, 11:34 AM EDT | Special Weather Statement | BUF | Niagara | 41 min |
| Jul 24, 12:15 PM EDT | Special Weather Statement | BUF | Orleans | 45 min |
| Jul 24, 12:56 PM EDT | Severe Thunderstorm Warning | BUF | Orleans | 34 min |
| Jul 24, 12:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jul 24, 1:21 PM EDT | Special Weather Statement | BUF | Monroe | 39 min |
| Jul 24, 1:59 PM EDT | Special Weather Statement | BUF | Monroe | 31 min |
| Jul 24, 2:17 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jul 24, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 55 min |
| Jul 24, 2:44 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 24, 2:47 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 58 min |
| Jul 24, 3:19 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 56 min |
| Jul 24, 3:34 PM EDT | Special Weather Statement | BUF | Cattaraugus | 41 min |
| Jul 24, 3:35 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 55 min |
| Jul 24, 3:47 PM EDT | Special Marine Warning | BUF | 23 min | |
| Jul 24, 4:29 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jul 24, 4:55 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 65 min |
| Jul 24, 5:36 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 24, 5:43 PM EDT | Special Weather Statement | BUF | Ontario | 32 min |
| Jul 24, 5:53 PM EDT | Special Weather Statement | BUF | Niagara | 52 min |
| Jul 24, 6:13 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 48 min |
| Jul 24, 6:15 PM EDT | Special Weather Statement | BUF | Ontario | 60 min |
| Jul 24, 6:33 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 24, 6:44 PM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jul 24, 6:58 PM EDT | Special Weather Statement | BUF | Erie | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.